A generalization of the anomalous attack for the ECDLP over Q p

Masaya Yasuda

Research output: Contribution to journalArticlepeer-review

Abstract

The elliptic curve discrete logarithm problem (ECDLP) over a field K is as follows: given an elliptic curve E over K, a point S ∈ E(K), and a point T ∈ E(K) with T ∈ hSi, find the integer d such that T = dS. The hardness of the ECDLP over a finite field is essential for the security of all elliptic curve cryptographic schemes. Semaev, Smart, and Satoh and Araki independently proposed an efficient attack for the ECDLP over F p in the anomalous case, which is called the anomalous attack. In this paper, we generalize the method of the anomalous attack and give an algorithm for solving the ECDLP over the p-adic field Q p.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalInternational Journal of Pure and Applied Mathematics
Volume77
Issue number1
Publication statusPublished - May 28 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A generalization of the anomalous attack for the ECDLP over Q <sub>p</sub>'. Together they form a unique fingerprint.

Cite this